# SDR 29GA2013121593627

- Difficulty date: December 15, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N81536
- Make and model: Beech 1900D
- Aircraft serial: UE152
- Aircraft time: 34,194 hours, 42,134 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Elevator
- Part number: 13061000117118
- Condition: Out Of Rig
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, WITH FLIGHT TRIM SET, 1.5 HAD TO FIGHT ELEVATOR TO KEEP FROM PITCHING UP IN LEVEL CRUISE, FORWARD TRIM AT 2.  COMPLIED WITH ELEVATOR CONTROL SYSTEM RIGGING AND ELEVATOR TRIM TAB CONTROL RIGGING.
